# SDR CALA2014100801320

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 1,216 hours, 441 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 35008307
- Part serial: 5440
- Condition: Unserviceable
- Location: Overheat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEEL WELL LIGHT CAME ON INTERMITTENT ON TAKEOFF FOR ABOUT 1 SEC & AGAIN MOMENTARILY ABOUT 2 MINUTES LATER.  INSPECTED WW LOWER BODY OVERHEAT SENSOR M270 & PERFORMED FAULT ISOLATION RESISTANCE CHECK.  IAW FIM 26-18-00-810-802 STEP H 8 & I FOR OPEN LOOP CHECK OF SENSOR.  SENSOR CHECKED GOOD.  R & R OVERHEAT DETECTOR CONTROL UNIT IAW AMM 26-18-01-400-801 & OPERATIONAL TEST IAW AMM 26-18-00-710-801.
